Hair loss in women may be attributed to several things. Out of the eight million British females suffering the condition, majority have genetics-related hair thinning or baldness. An estimated one million of the U.K. population – mostly women – literally and uncontrollably tear their hair out due to a disorder called trichotillomania. The rest, however, typically attribute alopecia (hair loss) to hormonal causes.
Most women chalk it up to pregnancy, menopause, and medications that affect hormone levels, but did you know that hormonal birth control may be a culprit, too? Although there has been no ground-breaking study that concludes this, a lot of female hair loss sufferers notice the problem after taking certain pills or injections. Through informative Lucinda Ellery reviews, you can learn more about this issue.
Hormones and Hair: A Love-Hate Relationship
Hormones and hair have strong ties, where the varying levels of hormones could either cause hair to grow or fall out. Regulatory body chemicals like oestrogen influence secondary sex characteristics, so imbalances (either excess or deficiencies) naturally affect your feminine traits. That’s why in states of pregnancy where you stew in hormones, you may get fuller, healthier hair, which suddenly sheds after childbirth.
Hair Loss: A Prevalent Side Effect in Injectable Birth Control
Some hormonal birth control methods – like injectable synthetic hormones – may cause hair loss more than others. For instance, 1 in 100 women may suffer hair loss from Implanon, which does not contain oestrogen. Depo-Provera, which decreases oestrogen levels, may also more likely cause the side effect.
Low-Androgen Pills: Lesser Evils
Contraceptive pills may also cause thinning and hair loss. Some can increase your oestrogen levels so much that the process of growth and shedding are both accelerated, while others decrease that hormone or let dominant ingredients (including the male sex hormone androgen) overpower it. As an alternative, it would be wise to get prescriptions for contraceptives that are low in androgen.
Intralace™: A Revolutionary Solution
When your hormonal birth control does cause hair loss, it can be reversible, but you have to consult your GP or OB-GYN, particularly to get new prescriptions. You can also seek hair loss restoration, and the Intralace™ system is one of your options. As seen in authoritative Lucinda Ellery reviews, the revolutionary solution has helped women across the U.K. (and the world) in regaining their priced crowning glory, plus their confidence and self-esteem.